On a class of non-linear differential equations with exact solution

Authors

  • Dao Huy Bich Hanoi University of Science, VNU
  • Nguyen Dang Bich Institute for Building Science and Technology

DOI:

https://doi.org/10.15625/0866-7136/34/1/424

Keywords:

Non-linear differential equation, general exact solution, varying coefficient iteration method, procedure for finding exact solution

Abstract

The present paper deals with a class of non-linear ordinary second-order differential equations with exact solutions. A procedure for finding the general exact solution based on a known particular one is derived. For illustration solutions of some non-linear equations occurred in many problems of solid mechanics are considered.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

01-03-2012

How to Cite

Bich, D. H., & Bich, N. D. (2012). On a class of non-linear differential equations with exact solution. Vietnam Journal of Mechanics, 34(1), 7–17. https://doi.org/10.15625/0866-7136/34/1/424

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>